# SDR DALA2024061906234

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 77,140 hours, 29,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6702 2L DOOR ARMED LIGHT WHEN DISARMED. CORRECTIVE ACTION: R/R BOTH GIRT BAR PROX SENSORS PER B757 SWPM 20-30, OPS CK NML. (0397659)
